BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2020 >
Volume 14, Number 1-2 >

Please use this identifier to cite or link to this item:

Title: Quadruples for Residue Number Systems with Sum of Quotients a Power of a Prime
Authors: Boyvalenkov, Georgi
Boyvalenkov, Peter
Keywords: Residue Number Systems
Sum Of Quotients
Parallel Processing
Issue Date: 2020
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 14, No 1-2, (2020), 42p-50p
Abstract: We investigate Residue Number Systems (RNS) of special type which were recently shown to be useful for some type of computations in embedded systems. We develop an algorithm for derivation of all quadruples for RNS under investigation subject to certain restrictions.
ISSN: 1312-6555
Appears in Collections:Volume 14, Number 1-2

Files in This Item:

File Description SizeFormat
sjc-vol14-num1-2-2020-p42-p50.pdf260.97 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License